MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported erroneous high platelets (plt) results were generated on patient samples on their dxh 800 instrument when compared to reruns on another instrument.A printout provided by the customer shows that a sample run on the instrument gave a plt result of 94 with no flags and was considered erroneous.The customer reran the sample after troubleshooting and the instrument gave a plt result of 65 which was considered correct.The erroneous results were identified before being released and did not leave the laboratory.There was no impact or change to patient treatment.There was no report of an adverse event as a result of this event.
 
Additional Manufacturer Narrative
The customer technical specialist (cts) verified the event via telephone what the customer reported.The cts connected to the instrument via proservice to zap the apertures, cycle the blood sampling valve (bsv) and primed the sweep flow to clean the instrument.The customer confirmed the issue was resolved.The customer reran samples that gave correct results to verify that the instrument was within specifications.Bec internal identifier: case-(b)(4).

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd
brea, CA 92821
7149613625
MDR Report Key16243866
Report Number1061932-2023-00080
Device Sequence Number6454207
Product Code GKZ
UDI-Device Identifier15099590672423
UDI-Public(01)15099590672423(11)161014
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberB24802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown